# SDR DALA2016103107966

- Difficulty date: July 7, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 44,496 hours, 30,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BS 368.  THE CUSP WEB WAS REPAIRED IAW SRM  53-00-55 REP. 4 FIG. 212
